# SDR IPXA2024030445752

- Difficulty date: February 1, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111U10075
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - CORROSION - SKIN , AFT FACE OF R/H WING GEAR W/W FWD BULKHEAD CENTER TANK FUEL PUMP CUTOUT , STA 1241. (REPAIR) 1.PERFORM EO-89629-REQ1 REV.1(T3F18E0041K6N). 2.JOB COMPLETED.
